| Model Number |
TJF-150 |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed during the device inspection, that the duodenovideoscope exhibited forceps elevator and knob wire have foreign material.There were no reports of patient involvement.
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.